MathSciNet Relay Station
MathSciNet bibliographic data
MR833905 (87d:34009) 34A34 (22E70 58F35)
Mahomed, F. M.; Leach, P. G. L. The linear symmetries of a nonlinear differential equation. Quaestiones Math. 8 (1985), no. 3, 241–274.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement